Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Cough, Stuffy & Runny Nose, Body Aches > Daytime > Daytime Severe Sinus Relief Caplets (Good Neighbor Pharmacy), 24 caplets
Compare to Tylenol Daytime Severe Sinus Relief Caplets

Daytime Severe Sinus Relief Caplets (Good Neighbor Pharmacy), 24 caplets

Price: $3.92

Item Number: GNP11184636

Manufacturer: Good Neighbor Pharmacy

Manufacturer Part No: 46122-0412-62

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.

  • Compare to the active ingredients in Tylenol Sinus Severe
  • For adults
  • Daytime relief of sinus headache, nasal congestion, sinus pressure, mucus+chest congestion

Active ingredients (1 caplet): acetaminophen 325mg, guaifenesin 200mg, phenylephrine 5mg

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us